# SDR UPS98227085

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65931158
- Condition: Cracked
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, DURING INSPECTION OF OF BS 520, A CRACK WAS DISCOVERED IN LATCH SUPPORT FITTING.  LATCH SUPPORT FITTING REPLACED IAW EO B727-5310-4501, APPENDIX C.
